# SDR FDEA201712143388

- Difficulty date: December 14, 2017
- Submitted: December 22, 2017
- Operation: Air carrier
- Aircraft: N578FE
- Make and model: Doug MD-11F
- Aircraft serial: 48458
- Aircraft time: 71,519 hours, 19,445 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Actuator
- Part number: ACG74405505
- Part serial: FEC202
- Condition: Sheared
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKE OFF, NOSE GEAR DID NOT RETRACT. HEARD  RUMBLING NOISE. UNSAFE NOSE GEAR UP INDICATION.   L/H STEERING ACTUATOR EYE END FOUND BROKEN.  ACTUATOR REPLACED IAW MD11 MM 32-52-30-4. L/CHK  C/OUT NIL LEAK FOUND.
